MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE INTEGRA 25X5/8 RB TW; PISTON SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE INTEGRA 25X5/8 RB TW; PISTON SYRINGE
Model Number 305310
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the needle integra 25x5/8 rb tw experienced leakage prior to use.The following information was provided by the initial reporter: material no.: 305310, batch no.: 7263635.Per email pir: syringe is leaking fluid when correct needle is placed on.
 
Additional Manufacturer Narrative
Investigation: one sample was received.It came in the sealed packaging blister.Visual inspection under the microscope -30x- was performed, no damage, deformation or any other defect was observed.Root cause could not be verified therefore failure mode was undetermined.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.
 
Event or Problem Description
It was reported that the needle integra 25x5/8 rb tw experienced leakage prior to use.The following information was provided by the initial reporter: material no.: 305310 batch no.: 7263635.Per email pir: syringe is leaking fluid when correct needle is placed on.

Brand Name
NEEDLE INTEGRA 25X5/8 RB TW
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key9490713
Report Number1911916-2019-01312
Device Sequence Number19268200
Product Code MEG
UDI-Device Identifier30382903053101
UDI-Public30382903053101
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2022
Device Model Number305310
Device Catalogue Number305310
Device Lot Number7263635
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2019
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer12/03/2019
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;